Convergence of an Ishikawa iteration scheme for nonlinear quasi-contractive mappings in convex metric spaces
AbstractIn this paper, we show that the Ishikawa iteration scheme for a nonlinear quasicontractive selfmap of a nonempty closed convex subset of a complete convex metric space, converges to the unique fixed point. Our theorem generalizes Ciric's result (1999) and partially solves an open problem of Ciric .
How to Cite
Sastry, K. P. R., Babu, G. V. R., & Rao, C. S. (2001). Convergence of an Ishikawa iteration scheme for nonlinear quasi-contractive mappings in convex metric spaces. Tamkang Journal of Mathematics, 32(2), 117–126. https://doi.org/10.5556/j.tkjm.32.2001.353